Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024

Geodesic flow on SO(4), Kac-Moody Lie algebra and singularities in the complex t-plane.

Título inglés Geodesic flow on SO(4), Kac-Moody Lie algebra and singularities in the complex t-plane.
Título español Flujo geodésico en SO(4), álgebra de Lie de Kac-Moody y singularidades en el t-plano complejo.
Autor/es Lesfari, Ahmed
Organización Dép. Math. Fac. Sci. Univ. Chouaib Doukkali, El Jadida, Marruecos
Revista 0214-1493
Publicación 1999, 43 (1): 261-279, 24 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The article studies geometrically the Euler-Arnold equations associatedto geodesic flow on SO(4) for a left invariant diagonal metric. Such metric were first introduced by Manakov [17] and extensively studied by Mishchenko-Fomenko [18] and Dikii [6]. An essential contribution into the integrability of this problem was also made by Adler-van Moerbeke [4] and Haine [8]. In this problem there are four invariants of the motion defining in C4 = Lie(SO(4) Ä C) an affine Abelian surface as complete intersection of four quadrics. The first section is devoted to a Lie algebra theoretical approach, based on the Kostant-Kirillov coadjoint action. This method allows us to linearize the problem on a two-dimensional Prym variety Prymσ(C) of a genus 3 Riemann surface C. In section 2, the method consists of requiring that the general solutions have the Painlevé property, i.e., have no movable singularities other than poles. It was first adopted by Kowalewski [10] and has developed and used more systematically [3], [4], [8], [13]. From the asymptotic analysis of the differential equations, we show that the linearization of the Euler- Arnold equations occurs on a Prym variety Prymσ(Γ) of an another genus 3 Riemann surface Γ. In the last section the Riemann surfaces are compared explicitly.
Clasificación UNESCO 120109 ; 120404
Palabras clave español Métricas riemannianas ; Variedad riemanniana ; Algebra de Lie ; Flujos geodésicos
Código MathReviews MR1697525
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)